RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 2012, Volume 51, Number 4, Pages 524–554 (Mi al549)  

This article is cited in 4 scientific papers (total in 4 papers)

Centralizers in partially commutative Lie algebras

E. N. Poroshenko

Novosibirsk State Technical University, Novosibirsk, Russia

Abstract: We give a complete description of centralizers of elements of partially commutative Lie algebras. The result is stated explicitly in terms of generators for a partially commutative algebra.

Keywords: partially commutative Lie algebra, centralizer.

Full text: PDF file (306 kB)
References: PDF file   HTML file

English version:
Algebra and Logic, 2012, 51:4, 351–371

Bibliographic databases:

UDC: 512.554.33
Received: 30.05.2012
Revised: 08.08.2012

Citation: E. N. Poroshenko, “Centralizers in partially commutative Lie algebras”, Algebra Logika, 51:4 (2012), 524–554; Algebra and Logic, 51:4 (2012), 351–371

Citation in format AMSBIB
\Bibitem{Por12}
\by E.~N.~Poroshenko
\paper Centralizers in partially commutative Lie algebras
\jour Algebra Logika
\yr 2012
\vol 51
\issue 4
\pages 524--554
\mathnet{http://mi.mathnet.ru/al549}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3051820}
\zmath{https://zbmath.org/?q=an:06138180}
\transl
\jour Algebra and Logic
\yr 2012
\vol 51
\issue 4
\pages 351--371
\crossref{https://doi.org/10.1007/s10469-012-9196-3}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000312400700006}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84871395686}


Linking options:
  • http://mi.mathnet.ru/eng/al549
  • http://mi.mathnet.ru/eng/al/v51/i4/p524

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. N. Poroshenko, E. I. Timoshenko, “Universal equivalence of partially commutative metabelian Lie algebras”, J. Algebra, 384 (2013), 143–168  crossref  mathscinet  zmath  isi  elib  scopus
    2. E. N. Poroshenko, “On universal equivalence of partially commutative metabelian Lie algebras”, Commun. Algebr., 43:2 (2015), 746–762  crossref  mathscinet  zmath  isi  elib  scopus
    3. E. N. Poroshenko, “Universal equivalence of partially commutative Lie algebras”, Algebra and Logic, 56:2 (2017), 133–148  mathnet  crossref  crossref  isi
    4. E. N. Poroshenko, “Universal equivalence of some countably generated partially commutative structures”, Siberian Math. J., 58:2 (2017), 296–304  mathnet  crossref  crossref  isi  elib  elib
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:164
    Full text:34
    References:31
    First page:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020